# SDR R61A201506110378

- Difficulty date: June 11, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N332NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4332
- Aircraft time: 8,191 hours, 7,795 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 85307793001
- Condition: Corroded
- Location: Lav Service Door
- Part time: 8,191 hours, 7,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CORROSION ON THE LAVATORY SERVICE DOOR HINGE FITTING. MAINTENANCE R & R THE LAV SERVICE DOOR HINGE FITTING IAW SRM 51-42-05, 51-26-10, 51-21-10, 51-25-10, 51-25-15 & 51-40-07.
